# SDR SWAA2012091907751

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 16,309 hours, 9,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT CABIN EMERGENCY EXIT LIGHT BATTERY PACK FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACK PER AMM.
